# SDR UALA2013030101232

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,088 hours, 16,811 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Unsecure
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE ACCESS PANEL HAS FLUID ALONG BOTTOM.  SECURED 'B' NUTS ON ELEVATOR FEEL COMPUTER.  CLEANED UP FLUID ON APU DOOR AND FIRE BOTTLE ACCESS PANEL.
